Journal article

Torus actions, fixed-point formulas, elliptic genera and positive curvature

  • Dessai, Anand Département de Mathématiques, Université de Fribourg, Switzerland
    01.10.2016
Published in:
  • Frontiers of Mathematics in China. - 2016, vol. 11, no. 5, p. 1151–1187
English We study fixed points of smooth torus actions on closed manifolds using fixed point formulas and equivariant elliptic genera. We also give applications to positively curved Riemannian manifolds with symmetry.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Biology
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/305231
Statistics

Document views: 10 File downloads:
  • des_taf.pdf: 1